# SDR NACA20030115

- Difficulty date: October 14, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 34,930 hours
- Engine: Pwa R2800CB3
- Engine time: 2,475 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: REV0641
- Condition: Galled
- Location: Nr 18
- Part time: 610 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUT DOWN DUE TO DOUBLE SHORTED SECONDARY NR 18 CYLINDER.  REPLACED NR 18 CYLINDER.  OP CHECKED GOOD.
